# SDR C2XA03TY181

- Difficulty date: October 20, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145
- Aircraft serial: 145103
- Aircraft time: 11,833 hours, 8,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14522184005
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION SEVERAL AREAS OF CORROSION WERE FOUND ON THE SERVICE DOOR CUTOUT SILL.  MAINTENANCE ACCOMPLISHED A BLEND OUT REPAIR IAW EMB SRM 53-21-10 AND CPM 51-21-04, 05, 06.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF THE INSPECTION.
